# SDR 372PA0013

- Difficulty date: September 9, 2002
- Submitted: September 16, 2002
- Operation: Air carrier
- Aircraft: N372PA
- Make and model: Boeing 737306
- Aircraft serial: 23546
- Aircraft time: 32,919 hours, 25,907 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Cable
- Condition: Broken
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON WALK AROUND INSPECTION, FOUND NR 2 FLT SPOILER CABLE WSA1-3 BROKEN.  R&R CABLE AND OPERATIONAL CHECKED PER MM 27-61-00.
